# SDR FDEA201106142285

- Difficulty date: June 14, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593630
- Condition: Dented
- Location: Bs 660 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE FRAME DENTED AT STA 660 JUST OTBD OF STR 25R.   CUTOUT DAMAGE AREA IAW SRM 51-40-3 FIG 1, FABRICATED REPAIR  IAW SRM 51-40-3 FIG FIG1, HEAT TREATED REPAIR TO T6 IAW FASI REPORT 2-37153-801 REV A, TREATED & PRIMED REPAIR IAW SRM 51-10-2, INSTALLED REPAIR  IAW SRM 51-30-2. REPAIR ACCOMPLISHED IAW EA  7-5310-136783.
